Jump to content
Important Survey - Please Participate ×

Using the Ashton method


[Da...]

Recommended Posts

I was on 1mg of Clonazepam for a couple of years. I'm using the Ashton method of tapering. Now I'm off the Clonazepam and only on Diazepam. I've only been using 1 week periods to move to the next level. I'm dizzy or lightheaded all day. I'm wondering if I should extend the periods to two weeks instead. I understand that these symptoms are typical during the taper. The most worrisome effect is that now I'm getting bouts of almost passing out. It will just come on out of nowhere and last about 10 seconds. Any thoughts on that? All tests ever performed always come up negative. Is that one of the detox symptoms?
Link to comment
Share on other sites

Hi  :) Welcome to BenzoBuddies!

 

I am glad you found us today.The recommended reduction rate is 5 to 10 percent every two weeks. You symptoms may be from trying to taper too quickly.

 

Other medications

 

 

You might like to check out The Ashton Manual it is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field. 

 

Please feel free to post to any of the dedicated boards, we have a wonderful community of people here, who will give sound advice. Members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

General Taper Plans

Withdrawal Support During Your Taper

 

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again Welcome!  :smitten:

 

benzos-R-cruel

Link to comment
Share on other sites

×
×
  • Create New...